Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2017, Article ID 1319505, 2 pages
https://doi.org/10.1155/2017/1319505
Case Report

Jitteriness/Anxiety Syndrome Developing Immediately following Initiation of Oral Administration of Sertraline

1Department of Psychiatry, Shinshu University School of Medicine, 3-1-1 Asahi, Matsumoto, Nagano 390-8621, Japan
2Department of Psychiatry, Shinshu University School of Health Sciences, 3-1-1 Asahi, Matsumoto, Nagano 390-8621, Japan

Correspondence should be addressed to Toshinori Nakamura; pj.ca.u-uhsnihs@akanihsot

Received 20 May 2017; Revised 6 July 2017; Accepted 24 July 2017; Published 22 August 2017

Academic Editor: Yasuhiro Kaneda

Copyright © 2017 Toshinori Nakamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Food and Drug Administration, “Worsening depression and suicidality in patients being treated with antidepressant,” FDA Public Health Advisary, 2004.
  2. R. B. Pohl, R. M. Wolkow, and C. M. Clary, “Sertraline in the treatment of panic disorder: a double-blind multicenter trial,” American Journal of Psychiatry, vol. 155, no. 9, pp. 1189–1195, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. L. I. Sinclair, D. M. Christmas, S. D. Hood et al., “Antidepressant-induced jitteriness/anxiety syndrome: systematic review,” British Journal of Psychiatry, vol. 194, no. 6, pp. 483–490, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. J.-M. Guilé, “Sertraline-induced behavioral activation during the treatment of an adolescent with major depression,” Journal of Child and Adolescent Psychopharmacology, vol. 6, no. 4, pp. 281–285, 1996. View at Publisher · View at Google Scholar · View at Scopus
  5. J. F. Lipinski Jr., G. Mallya, P. Zimmerman, and H. G. Pope Jr., “Fluoxetine-induced akathisia: clinical and theoretical implications,” Journal of Clinical Psychiatry, vol. 50, no. 9, pp. 339–342, 1989. View at Google Scholar · View at Scopus
  6. C. Muhtz, A. Agorastos, and M. Kellner, “Acute maniform reaction to a single dose of escitalopram in a social phobic patient—An atypical jitteriness syndrome?” Pharmacopsychiatry, vol. 42, no. 6, pp. 291-292, 2009. View at Publisher · View at Google Scholar · View at Scopus